National Changhua University of Education Institutional Repository : Item 987654321/17747
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 16836428      在线人数 : 163
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/17747

题名: Identities for Certain Products of Theta Functions
作者: Chen, Shu-Ling;Huang, Sen-Shan
贡献者: 數學系
关键词: Ramanujan’s general theta function;Classical theta function;Modular equation
日期: 2004-03
上传时间: 2013-12-30T06:56:44Z
出版者: Kluwer Academic Publishers
摘要: We derive general formulas for certain products of theta functions. Several known theta function identities follow immediately from our formulas.
關聯: The Ramanujan Journal, 8(1): 5-12
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML335检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈